# SDR QXEA0001097

- Difficulty date: March 29, 2000
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,567 hours, 36,144 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX -  LT FORWARD FUSELAGE KEELBEAM HAS A CRACK APPROXIMATELY 1.5 INCHES,  JUST AFT OF FORWARD PRESSURE BULKHEAD.  REPAIRED IAW HORIZON AIR EA 4-53-1105.
